# SDR ASAA2015082612925

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 31,901 hours, 9,712 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: False Indication
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING, APU GEN DISPLAYS ZERO VOLTS & FREQUENCY.  ACFT GROUNDED. RAN BITE ON APU GCU, GREEN PASS LIGHT IAW MM 24-21-81. APU GENERATOR OPS TEST NORMAL IAW MM 24-21-00, ALL INDICATIONS NORMAL.  GROUND VERIFICATION SUCCESSFUL.
